RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 3(7), Pages 388–402 (Mi msb3262)  

This article is cited in 6 scientific papers (total in 6 papers)

The Cauchy–Weil formula for differential forms

P. L. Polyakov


Abstract: In the paper one constructs and proves an analog to the Cauchy–Weil formula for differential forms on analytic polyhedra. On the way one obtains a proof for the Martinelli–Bochner formula for differential forms on domains in $\mathbf C^n$.
Bibliography: 3 titles.

Full text: PDF file (971 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:3, 383–398

Bibliographic databases:

UDC: 517.53+517.42
MSC: 32A25
Received: 26.06.1970

Citation: P. L. Polyakov, “The Cauchy–Weil formula for differential forms”, Mat. Sb. (N.S.), 85(127):3(7) (1971), 388–402; Math. USSR-Sb., 14:3 (1971), 383–398

Citation in format AMSBIB
\Bibitem{Pol71}
\by P.~L.~Polyakov
\paper The Cauchy--Weil formula for differential forms
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 3(7)
\pages 388--402
\mathnet{http://mi.mathnet.ru/msb3262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283232}
\zmath{https://zbmath.org/?q=an:0217.20404}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 3
\pages 383--398
\crossref{https://doi.org/10.1070/SM1971v014n03ABEH002623}


Linking options:
  • http://mi.mathnet.ru/eng/msb3262
  • http://mi.mathnet.ru/eng/msb/v127/i3/p388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Polyakov, “Banach cohomology of piecewise strictly pseudoconvex domains”, Math. USSR-Sb., 17:2 (1972), 237–256  mathnet  crossref  mathscinet  zmath
    2. G. M. Henkin, “The Lewy equation and analysis on pseudoconvex manifolds”, Russian Math. Surveys, 32:3 (1977), 59–130  mathnet  crossref  mathscinet  zmath
    3. A. G. Sergeev, G. M. Henkin, “Uniform estimates for solutions of the $\overline\partial$-equation in pseudoconvex polyhedra”, Math. USSR-Sb., 40:4 (1981), 469–507  mathnet  crossref  mathscinet  zmath  isi
    4. I. D. Frumin, “An estimate for the solution of a $\bar\partial$-equation in analytic polyhedra in general position”, Russian Math. Surveys, 37:4 (1982), 113–114  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Henkin G., Polyakov P., “The Grothendieck-Dolbeault Lemma for Complete-Intersections”, Comptes Rendus Acad. Sci. Ser. I-Math., 308:13 (1989), 405–409  mathscinet  zmath  isi
    6. Peter L. Polyakov, “Sharp estimates for operator
      $$\bar \partial _M $$
      on aq-concave CR manifoldon aq-concave CR manifold”, J Geom Anal, 6:2 (1996), 233  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:226
    Full text:58
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020